# SDR SWIA201642668

- Difficulty date: September 10, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 33,064 hours, 19,784 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SERVICE DOOR SILL PROTECTOR PLATE HAS CORROSION ON THE TOP INSIDE OF PLATE.  REPLACED THE PLATE IAW SRM.
